PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 125--135 (1983)
DERIVATIONAL FORMULAS OF A SUBSPACE OF A GENERALIZED RIEMANNIAN SPACE
Svetislav M. Minci\'cEkonomski fakultet, Nis, Yugoslavia
Abstract: L.P. Einsenhart has defined in [1,2] a generalized Riemannian space with nonsymmetric basical tensor, R. S. Maishra and M. Prvanovi\'c in [3,4] have studied derivational formulas and Gauss-Codazzi equations in a subspace of a generalized Riemannian space. In [5,6] we used 4 kinds of covariant derivation of a tenzor in a sbspaces of this space. In the present work we obtain 4 kinds of derivational formulas, using the above mentioned kinds of derivation.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts